# SDR IPXA2021052969948

- Difficulty date: May 14, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: A538133779000400
- Condition: Cracked
- Location: Frm 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CROSSBEAM BETWEEN -Y450 AND -Y953 AT FR51 CRACKEDREMOVED AND REPLACED IAW SREO A300-5310-75878
